# SDR 2007UALA04597

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 23,847 hours, 6,170 cycles
- Engine: Pwa PW4052
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Target
- Condition: Contaminated
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL360, THE FLAP INDICATOR IS FLICKERING BETWEEN UP AND 1 DEG' WITH ASSOCIATED `LE SLAT ASYM' MSG.  CREW ALSO NOTED A CLICKING OR CHATTERING TYPE NOISE IN THE OVERHEAD PANEL AREA BY THE 'RAT' SW AREA THAT FELT QUITE WARM.   FOUND SLAT INDICATION TARGETS FULL OF GREASE DUE TO NORMAL AC MAINTENANCE. CLEANED ALL TARGETS ACCOMPLISHED FSEU & PSEU BITE WITH NO FAULTS.  ACFT OK FOR SERVICE.
